Blow-up phenomena for the yamabe equation II

Simon Brendle, Fernando C. Marques

Research output: Contribution to journalArticle

79 Scopus citations

Abstract

Let n be an integer such that 25 ≤ n ≤ 51. We construct a smooth metric g on Sn with the property that the set of constant scalar curvature metrics in the conformal class of g is not compact.

Original languageEnglish (US)
Pages (from-to)225-250
Number of pages26
JournalJournal of Differential Geometry
Volume81
Issue number2
DOIs
StatePublished - Jan 1 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Blow-up phenomena for the yamabe equation II'. Together they form a unique fingerprint.

  • Cite this